MathSciNet Relay Station
MathSciNet bibliographic data
MR887008 (88m:35084) 35K60 (35K05)
Friedman, Avner; Herrero, Miguel A. Extinction properties of semilinear heat equations with strong absorption. J. Math. Anal. Appl. 124 (1987), no. 2, 530–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement